IEEE - Institute of Electrical and Electronics Engineers, Inc. - MOMS: maximal-order interpolation of minimal support

Author(s): T. Blu ; P. Thcvenaz ; M. Unser
Sponsor(s): IEEE Signal Processing Society
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 July 2001
Volume: 10
Page Count: 12
Page(s): 1,069 - 1,080
ISSN (Paper): 1057-7149
ISSN (Online): 1941-0042
DOI: 10.1109/83.931101
Regular:

We consider the problem of interpolating a signal using a linear combination of shifted versions of a compactly-supported basis function /spl phi/(z). We first give the expression for the cases of... View More

Advertisement